# SDR ASAA2014101809409

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,584 hours, 8,150 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO WILL NOT TRANSMIT, RECIEVES OK, SAME FOR BOTH SIDES CAPTAIN & FIRST OFFICER, NR 2 OPS NORMAL.  ACFT GROUNDED. NR 1 HF OPS NORMAL.  COMMUNICATION & OPS TESTED GOOD, IAW MM 23-11-00, SYSTEMS TEST.  READS LOUD AND CLEAR.  NO HISTORY LAST 30 DAYS.
